# SDR ASAA2021010533826

- Difficulty date: January 5, 2021
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 25,687 hours, 8,236 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 003024
- Condition: Inoperative
- Location: Nr 2
- Part time: 25,375 hours, 8,140 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

AFTER LANDING TAXI IN FMC DISAGREE AFTER NR 2 ENGINE SHUTDOWN.  GROUNDED-YES.  PERFORMED B737-900 FIM 34-61 TASK 835 FOUND NR 2 FMC INOPERABLE.  REPLACED NR 2 RIGHT HAND FMC COMPUTER, REF B737-900 AMM 34-61-02-000-801/400-801.  OPERATIONS CHECKS GOOD, NO FAULTS NOTED.
